# SDR 9711121160

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, F, A, J

## Discrepancy

AT APPROXIMATELY V1 SPEED, THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED AND AT 800 FT AGL THE NR 1 REVERSER UNLOCK LIGHT ILLUMINATED.  THE NR 1 ENGINE WAS SHUT DOWN PER IAW COM PROCEDURES AND FUEL WAS DUMPED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE RECONNECTED THE 15TH STAGE PNEUMATIC S-DUCT AND CHANGED NUMEROUS PARTS FOR OVERHEAT DAMAGE.  SUBSEQUENT ENGINE RUN AT FULL POWER WAS NORMAL.
